# SDR ASOA2015090613711

- Difficulty date: September 6, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERENCY EXIT LENS CRACKED.  R & R EMERGENCY EXIT LENS ON SERVICE DOOR BY UNSNAPPING OLD LENS AND SNAPPING ON NEW LENS.
